MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE BIFURCATE

VASCUTEK LTD GELWEAVE; GELWEAVE BIFURCATE
Model Number GELWEAVE BIFURCATE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site advised that the device is not available as it was discarded; therefore no evaluation of the graft was possible.(b)(4).Type of investigation - review of similar complaints of leakage for all gelweave branded devices gave an occurrence rate of (b)(4).Type of investigation - information has been requested on multiple occasions from the clinician regarding the procedure and how the graft was used.If additional information is supplied by the reporting site; a follow up report will be generated documenting any updates in the investigation.Type of investigation - a review of the retained qc and manufacturing records for this batch (with attention to all in process and base material porosity testing) confirmed that the batch was manufactured to its design specification.Type of investigation - the site advised that the device is not available.Investigation findings - no issue was found with the manufacturing of the batch (based on the review of the retained production records).Investigation conclusions - the root cause of the reported defect could not be determined.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
On (b)(6) 2021 a gelweave bifurcate graft appeared to leak during a leak test (completed on site at the hospital) allegedly after being implanted and then extracted from the body.The event was reported as device related.Device is not available as it was discarded.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11884304
Report Number9612515-2021-00016
Device Sequence Number1363286
Product Code DSY
UDI-Device Identifier05037881105819
UDI-Public05037881105819
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K964665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberGELWEAVE BIFURCATE
Device Catalogue Number731608-G
Device Lot Number21540851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;